Partial Differential Equations
The Boussinesq system with mixed nonsmooth boundary data
Comptes Rendus. Mathématique, Volume 343 (2006) no. 3, pp. 191-196.

We treat the stationary Boussinesq system with nonsmooth mixed boundary conditions for the temperature, and nonsmooth Dirichlet boundary condition for the velocity. We prove the existence, the continuous dependence of the solution with respect to the data and the uniqueness of the very weak solution.

On traite le système de Boussinesq stationnaire aux conditions limites mixtes peu régulières pour la température, et aux conditions limites Dirichlet peu régulière pour la vitesse. On montre l'existence, la dépendance continue de la solution par rapport aux données et l'unicité de solution très faible pour ce système.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.06.011
Villamizar-Roa, Elder J. 1; Rodríguez-Bellido, Maria Angeles 2; Rojas-Medar, Marko A. 3

1 Escuela de Matemáticas, Universidad Industrial de Santander, A.A. 678, Bucaramanga-Santander, Colombia
2 Dpto. de Ecuaciones Diferenciales y Análisis Numérico, Universidad de Sevilla, Apto. 1160, 41080 Sevilla, Spain
3 IMECC-UNICAMP, CP 6065, 13083-970, Campinas-SP, Brazil
@article{CRMATH_2006__343_3_191_0,
     author = {Villamizar-Roa, Elder J. and Rodr{\'\i}guez-Bellido, Maria Angeles and Rojas-Medar, Marko A.},
     title = {The {Boussinesq} system with mixed nonsmooth boundary data},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {191--196},
     publisher = {Elsevier},
     volume = {343},
     number = {3},
     year = {2006},
     doi = {10.1016/j.crma.2006.06.011},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.06.011/}
}
TY  - JOUR
AU  - Villamizar-Roa, Elder J.
AU  - Rodríguez-Bellido, Maria Angeles
AU  - Rojas-Medar, Marko A.
TI  - The Boussinesq system with mixed nonsmooth boundary data
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 191
EP  - 196
VL  - 343
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.06.011/
DO  - 10.1016/j.crma.2006.06.011
LA  - en
ID  - CRMATH_2006__343_3_191_0
ER  - 
%0 Journal Article
%A Villamizar-Roa, Elder J.
%A Rodríguez-Bellido, Maria Angeles
%A Rojas-Medar, Marko A.
%T The Boussinesq system with mixed nonsmooth boundary data
%J Comptes Rendus. Mathématique
%D 2006
%P 191-196
%V 343
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.06.011/
%R 10.1016/j.crma.2006.06.011
%G en
%F CRMATH_2006__343_3_191_0
Villamizar-Roa, Elder J.; Rodríguez-Bellido, Maria Angeles; Rojas-Medar, Marko A. The Boussinesq system with mixed nonsmooth boundary data. Comptes Rendus. Mathématique, Volume 343 (2006) no. 3, pp. 191-196. doi : 10.1016/j.crma.2006.06.011. http://www.numdam.org/articles/10.1016/j.crma.2006.06.011/

[1] Chandrasekhar, S. Hydrodynamic and Hydromagnetic Stability, International Series of Monographs on Physics, Dover, Oxford, England, 1981

[2] Conca, C. Stokes equations with non-smooth data, Rev. Mat. Apl. Univ. Chile, Volume 10 (1989), pp. 115-122

[3] Dauge, M. Problèmes mixtes pour le laplacien dans les domaines polyédraux courbes, C. R. Acad. Sci. Paris, Ser. I, Volume 309 (1989), pp. 553-558

[4] Dauge, M. Neumann and Mixed Problems on Curvilinear Polyedra, Integral Equations Operator Theory, vol. 15, Birkhäuser Verlag, 1992

[5] Dauge, M. Stationary Stokes and Navier–Stokes systems on two- or three-dimensional domains with corners. Part I: Linearized equations, SIAM J. Math. Anal., Volume 20 (1989) no. 1

[6] Galdi, G. An Introduction to the Mathematical Theory of the Navier–Stokes Equations, vols. I, II, Springer-Verlag, 1994

[7] Girault, V.; Raviart, P.A. Finite Element Methods for the Navier–Stokes Equations, Springer-Verlag, 1980

[8] Lions, J.L. Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Paris, 1969

[9] Marusič-Paloka, E. Solvability of the Navier–Stokes system with L2 boundary data, Appl. Math. Optim., Volume 41 (2000), pp. 365-375

[10] Mikhailov, V.P. Partial Differential Equations, Mir Publishers, 1978

[11] Morimoto, H. On the existence and uniqueness of the stationary solution to the equations of natural convection, Tokyo J. Math., Volume 14 (1991), pp. 217-226

[12] Santos, M.; Rojas-Medar, M.A.; Rojas-Medar, M.D. On the existence and uniqueness of the stationary solution to equations of natural convection with boundary data in L2, Proc. Roy. Soc. London A, Volume 459 (2003), pp. 609-621

[13] Teman, R. Navier–Stokes Equations: Theory and Numerical Analysis, North-Holland, Amsterdam, New York, 1977

Cited by Sources:

The first author is supported by Universidad Industrial de Santander and COLCIENCIAS-Colombia, Project COLCIENCIAS-BID III etapa. The second and third authors have been partially supported by D.G.E.S. & M.C. y T. (Spain), Projet BFM2003-06446-C02-01. The third author has been partially supported by CNPq-Brazil, grant No. 301354/03-0.